# SDR ARWA20020906

- Difficulty date: August 16, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,796 hours, 19,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 36456591
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD ENTRANCE DOOR UPPER HINGE WITH 2 INCH CRACK.  REMOVED FORWARD ENTRANCE DOOR IAW DC-8 MM 52-11-1, REMOVED AND REPLACED HINGE AND REINSTALLED FORWARD ENTRANCE DOOR IAW DC-8 MM 52-11-1.  OPS CHECK NORMAL IAW DC-8 MM 52-10-0.  NO LEAKS NOTED IAW DC-8 MM 21-00.
